# SDR DXTA200400261

- Difficulty date: March 12, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 6,875 hours, 5,605 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH POWER BRAKE LOW PRESS AND ANTI-SKID INOP, ANNUNCIATORS ILLUMINATED.  EMERGENCY CHECKLIST PROCEDURE WAS COMPLIED WITH AND ANNUNCIATOR REMAINED ILLUMINATED.  LANDING WAS MADE AND BRAKING ACCOMPLISHED USING BACK UP PNEUMATIC SYSTEM.  ITEM IS UNDER INVESTIGATION.
